# SDR 9WGA5432016112201

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N543JN
- Make and model: Doug MD-11F
- Aircraft serial: 48543
- Aircraft time: 73,042 hours, 14,681 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, A

## Discrepancy

ON APPROACH, AT APPROXIMATELY 7,000 FT, AN INTERMITTENT INDICATION OF FIRE ON THE NR 2 ENGINE. AFTER A FEW SECONDS THE INDICATION CAME BACK AND REMAINED ON. SHUTDOWN ENGINE AND DISCHARGED ONE ENGINE FIRE EXTINGUISHER. UNEVENTFUL LANDING.
